# SDR 3EJA837010721

- Difficulty date: January 7, 2021
- Submitted: January 12, 2021
- Operation: Air carrier
- Aircraft: N837JS
- Make and model: Cessna 560XL
- Aircraft serial: 560XL5164
- Aircraft time: 8,951 hours, 6,026 cycles
- Engine: Pwa PW545A
- Engine time: 8,907 hours, 5,983 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Empty
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: E, A

## Discrepancy

LT ENGINE OIL ON TAKE OFF WENT TO ZERO.  PRECAUTIONARY SHUTDOWN.  SMOKE IN COCKPIT.  LANDING UNEVENTFUL.  THIS IS THE SECOND TIME THIS HAS HAPPENED WITH THIS ENGINE.  BACK ON 11/11/2020.  MAINTENANCE DISCUSSED WITH PW ENGINE MANUFACTURE AND IT WAS RECOMMENDED TO REPLACE ENGINE.  ENGINE IS BEING REMOVED AND SENT OUT FOR INVESTIGATION AND REPAIR.  ONCE TEAR DOWN IS AVAILABLE WILL UPDATE SDR.
